MAUDE Adverse Event Report: I.T.S. GMBH CORTICAL SCREW, LOCKING, D=3.5MM, L=18MM, SH

I.T.S. GMBH CORTICAL SCREW, LOCKING, D=3.5MM, L=18MM, SH
Model Number 37351-18-N
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that five locking screws got loose 3 weeks post-operatively.
 
Additional Manufacturer Narrative
We have inspected the dhf of a lot shipped to the distributor, as no lot no.Was provided.Material certificate and the batch was processed through the normal manufacturing and inspection operations with no non-conformances or rework noted.The article met all dimensional and visual criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Based on the information available, no final conclusion could be drawn and it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.This is report 2/6.This report does not reflect a conclusion by fda, i.T.S.Gmbh or its employees that the report constitutes an admission that the device caused or contributed to the potential event described in this report.

Brand Name
CORTICAL SCREW, LOCKING, D=3.5MM, L=18MM, SH
Common Device Name
CORTICAL SCREW, LOCKING, D=3.5MM, L=18MM, SH
Manufacturer (Section D)
I.T.S. GMBH
autal 28
lassnitzh[?]he, styria 8301
AU  8301
Manufacturer (Section G)
I.T.S. GMBH
autal 28
lassnitzh[?]he, styria 8301
AU   8301
Manufacturer Contact
florian grill
autal 28
lassnitzh[?]he, styria 8301
AU   8301
MDR Report Key18474047
Report Number3004369035-2023-00162
Device Sequence Number12368826
Product Code HWC
UDI-Device Identifier09120047295212
UDI-Public09120047295212
Combination Product (Y/N)Y
Initial Reporter CountrySI
PMA/510(K) Number
K050852
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number37351-18-N
Device Catalogue Number37351-18-N
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/11/2023
Initial Report FDA Received Date01/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown